# SDR ASAA2019021528203

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 11,564 hours, 3,843 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 2 FAIL MESSAGE ILLUMINATED. GROUNDED - YES. OPENED, THEN RESET HF 2 C/B ON P6-1 D2. FAIL MESSAGE RMVD. NR 2 HF OPS NML REF AMM 23-11-00. ETOPS GND VERIFICATION TEST SUCCESSFUL.
